Jump to content
Important Survey - Please Participate ×

26 months after CT and still quite severe withdrawal symptoms. Somebody else like me? Please?


Recommended Posts

[Ta...]

I stopped CT with 12 mg Klonopin every 2 days  2mg Lorazepam a day and the rather often use of Tramadol drops. My neurologische prescribed me klonopin for RLS, my gastro-enterologist prescribed Lorazepam (temesta) against oesophagal cramps and my gp prescribed me tramodol for severe neckpain. It was hell the first 3 weeks and after that gradually a bit less of hell untill 14 - 16 months. Now I still suffer a lot from urinating very often and I still struggle with muscle cramps, limb movements at night, burning head, sleeplesnes and of course terrible exhaustion. Most on bad days, I doubt if espescially my bladder will be normal again. It's so disabling. Can somebody please give me hope? 

Tante

 

Link to comment
Share on other sites

[pi...]

Hello @[Ta...],

Its not surprising to me that you are still experiencing withdrawal symptoms. You stopped, cold turkey from a high dose of klonopin, a very strong benzo. You were also on a significant dose of lorazepam. That’s a big hit to an already fragile nervous system.  I wish I could give you a time line for recovery, but it varies per individual. The bad days are waves and the better days are windows. If there are times you are feeling a little better, that is good, and means that healing is happening. I took a very low dose of benzos, but it still took me 15-16 months to recover. Yes, we long for normality, that is normal. I had to be patient accept the process, distracting from the symptoms as much as possible. For me it was well worth the wait. I’ll send hope to you, I hung onto that during my recovery.

  • Love 1
Link to comment
Share on other sites

[Le...]

mine healed at about 18 months. your turn is coming. I am amazed by what you have accomplished. anything that has improved is likely to continue improving imo. be hopeful. 

  • Love 1
Link to comment
Share on other sites

[En...]
13 hours ago, [[T...] said:

I stopped CT with 12 mg Klonopin every 2 days  2mg Lorazepam a day and the rather often use of Tramadol drops. My neurologische prescribed me klonopin for RLS, my gastro-enterologist prescribed Lorazepam (temesta) against oesophagal cramps and my gp prescribed me tramodol for severe neckpain. It was hell the first 3 weeks and after that gradually a bit less of hell untill 14 - 16 months. Now I still suffer a lot from urinating very often and I still struggle with muscle cramps, limb movements at night, burning head, sleeplesnes and of course terrible exhaustion. Most on bad days, I doubt if espescially my bladder will be normal again. It's so disabling. Can somebody please give me hope? 

Tante

12mg of clonazepam is a large dose. I was on 2mg clonazepam and that hit me hard. CT from that must have hit your brain hard. 

We all heal with time. I find having acceptance of how I am feeling helps. It is never easy to have acceptance when you feel so bad for so long. You start to loose hope I  healing. 

I look at symptoms as my brain is healing. The worse the symptoms are the more healing is going on. If you can learn to accept that fact you may feel better. 

It must be difficult to go through what you are going through for so long. You have lots of strength. I think you will heal very soon. If your having good days that is a good sign.

  • Like 1
  • Love 1
Link to comment
Share on other sites

[Ta...]

Thank you so much for your kind answer! My bladderproblems are better than it was at the start of my CT, back then I went every 1/2h to the bathroom, day and night, for several months. A year ago I had to visit the bathroom about 5 times at night, but during daytime often 13 to 19 times. Things are improved to 3 times at night and 8 to 11 times a day. But sometimes I only go 1 or 2 times to the bathroom at night, and less than 8 times a day. So it gets better...the muscle cramps are better, the intrusive thoughts etc...Regularly I have days that I feel really good and that I can enjoy my days🥳🥳 although I have to pee far too often. I'm a woman of 72 years - 73 in december and sometimes I'm afraid that this withdrawal will last until the day I die. Having to urinate so often is the cause that I can't travel, do a picknick, enjoy a movie at the cinema...a lot of things I can't do because of my overactive bladder😭 And I have a partner who don't like all of this neither. It's difficult, I didn't know one can suffer this much. Somebody at a Dutch forum said; " And, I'm ashamed to tell, I'm a qualified nurse. Somebody on a Dutch forum once sais: "It's a lonely fight in a dark room". And I do accept all this as it is you know, and I know I'm healing, but I'm so, so tired. I also know I have something aside me that we call God, a power of pure Love that helps me through this. I hope you're doing well and may God bless you. Love, Tante

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...